Arizona, 2013Flash Flooding in Arizona, September 1 to 4, 2013
September 1 to 4, 2013 · NWS VEF · 5 events in 1 county or zone
Lingering monsoon moisture from a strong push in late August continued to fuel thunderstorms over the Mojave Desert through early September. Several storms produced flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $532,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Lingering monsoon moisture from a strong push in late August continued to fuel thunderstorms over the Mojave Desert through early September. Several storms produced flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before the first event at Sep 1, 4:14 AM MST, 1 hour 42 minutes earlier.
Area forecast discussion, Sep 1, 4:14 AM MST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
414 AM PDT SUN SEP 1 2013
.SYNOPSIS...MOIST AND UNSTABLE AIR WILL ONCE AGAIN RESULT ON SHOWERS
AND THUNDERSTORMS ACROSS THE AREA THROUGH THIS EVENING ESPECIALLY
ACROSS SOUTHERN NEVADA...NORTHWEST ARIZONA AND THE HIGHER ELEVATIONS
OF INYO COUNTY. THE PRIMARY THREAT WITH STORMS TODAY WILL ONCE AGAIN
BE LOCALLY HEAVY RAIN THAT COULD RESULT IN FLASH FLOODING. ALTHOUGH
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THROUGH THE
END OF THE WEEK...THE BEST CHANCES SHOULD BE NORTH AND EAST OF LAS
VEGAS. HIGH TEMPERATURES SHOULD GRADUALLY RETURN TO NEAR NORMAL
LEVELS BY THE MIDDLE OF THE WEEK.
&&
.UPDATE...IT JUST KEEPS ON GOING. CONVECTION ACROSS MOHAVE COUNTY IS
STILL GOING. EVEN THOUGH CLOUD TOPS HAVE WARMED QUITE A BIT IN THE
LAST HOUR, THE AREAL EXTENT OF ACTIVITY HAS SPREAD OUT MORE THAN
EXPECTED AND WILL LIKELY LAST PAST 12Z. THEREFORE, I WENT AHEAD AND
ADJUSTED POPS TO MATCH THE LATEST RADAR TRENDS, ESPECIALLY ACROSS
EASTERN SAN BERNARDINO COUNTY WHERE LIGHT RAIN WAS COVERING A LARGE
AREA. THE REST OF THE FORECAST STILL LOOKS GOOD.
&&
.PREVIOUS DISCUSSION...
ISSUED AT 304 AM PDT SUN SEP 1 2013
.SHORT TERM...CONVECTION HAS REFUSED TO GO AWAY TONIGHT ACROSS
MOHAVE, SOUTHERN CLARK AND NORTHEAST SAN BERNARDINO COUNTIES AS
ACTIVITY THAT DEVELOPED EARLIER BEHIND AN OUTFLOW BOUNDARY THAT
PUSHED SOUTH ACROSS THE AREA BLOSSOMED AND HAS MANAGED TO DUMP SOME
HEFTY AMOUNTS OF RAIN. ONE AUTOMATED RAIN GAUGE NEAR SEARCHLIGHT HAS
MEASURED 2.60 INCHES OF RAIN IN ABOUT 2 HOURS AND VERY HEAVY RAIN
WAS FALLING AROUND YUCCA AND OTHER AREAS IN SOUTH-CENTRAL MOHAVE
COUNTY. CLOUD TOPS HAVE ACTUALLY COOLED IN THE LAST HOUR OR SO WITH
THIS CONVECTIVE COMPLEX WITH VALUES PUSHING -72C WHICH IS IMPRESSIVE
FOR ANYTIME OF DAY BUT ESPECIALLY AT THIS HOUR OF THE NIGHT. THIS
CONVECTIVE COMPLEX OVER MOHAVE COUNTY WILL BE THE MAIN ISSUE WITH
THE INITIAL PORTIONS OF THE FORECAST AS IT MAY WORK OVER ENOUGH OF
THE SOUTHEAST PORTIONS OF THE AREA TO INHIBIT CONVECTION UNTIL LATER
TODAY OR EVEN POSSIBLY ALTOGETHER. ELSEWHERE THINGS HAVE RELATIVELY
CALMED DOWN AND CLOUD COVER HAS CLEARED OUT ESPECIALLY ACROSS MUCH
OF THE NORTHWEST CWFA.
FOR TODAY, THE FLOW ALOFT WILL START TO TAKE ON MORE OF A SOUTHWEST
COMPONENT ESPECIALLY ACROSS THE WESTERN PORTIONS OF THE CWFA. WHILE
THIS WILL TRY TO BRING IN SOME DRIER AIR, THERE IS SO MUCH MOISTURE
IN PLACE, ALONG WITH SUFFICIENT INSTABILITY, THAT IT IS HARD TO
DISCOUNT THUNDERSTORMS DEVELOPING ANYWHERE FROM LATE THIS MORNING
INTO THIS AFTERNOON AND EVENING. HOWEVER, LOOKING AT 700-300 MB
THETA E VALUES THERE IS A NOTICEABLE INCREASE IN VALUES ABOVE 340K
ACROSS LINCOLN, CLARK AND NORTHERN MOHAVE COUNTIES WHICH ALSO
MATCHES WHERE THE BEST COMPUTED CAPE VALUES ARE SHOWN. SO, WE HAVE
CONTINUED WITH THE HIGHEST POPS ACROSS THESE AREAS. IN ADDITION, A
WEAK RIPPLE IN THE MID-LEVELS (A WEAK INVERTED TROUGH) AND A
POTENTIAL ASSOCIATED PIECE OF ENERGY ARE SHOWN TO LIFT NORTHEAST
ACROSS SOUTHERN NEVADA LATE THIS AFTERNOON INTO THIS EVENING WHICH
MAY FURTHER HELP TO ENHANCE CONVECTION IN THESE AREAS AND COULD EVEN
KEEP IT GOING LATER THIS EVENING AND INTO LATE TONIGHT THAN WHAT WE
SEE GO ON ELSEWHERE. WITH THAT, I WENT AHEAD AND ADJUSTED UP POPS
FOR LINCOLN AND NORTHERN MOHAVE COUNTIES INTO THE LATER PORTIONS OF
TONIGHT. THE FLASH FLOOD WATCH WAS EXTENDED FOR THESE AREAS LAST
EVENING FOR THE ONGOING CONVECTION, SO EVEN THOUGH MODELS SHOW
THINGS NOT GETTING GOING UNTIL BETWEEN 10 AM AND NOON, IT WILL
REMAIN OUT. THE STEERING FLOW TODAY WILL BE STRONGER AND MORE WELL
DEFINED FROM THE SOUTHWEST THAN THE ZIG-ZAG NATURE WE HAD YESTERDAY,
AND THUS WE WILL NEED TO WATCH IN THE LAS VEGAS VALLEY FOR ACTIVITY
TO MOVE IN FROM THE SPRING MOUNTAINS BY LATE THIS MORNING AND INTO
THIS AFTERNOON. THIS COULD PRESENT PROBLEMS WITH THE CARPENTER 1
FIRE BURN AREA AND WE WILL NEED TO WATCH OUT AGAIN FOR DEBRIS FLOWS.
ELSEWHERE, BOTH THE GFS AND ECMWF AS WELL AS THE HRRR MODEL SUGGEST
THAT ACTIVITY SHOULD GET GOING ACROSS THE SOUTHERN SIERRA, WHITE
MOUNTAINS AS WELL AS MOUNTAINS OF ESMERALDA AND CENTRAL NYE
COUNTIES. ENOUGH INSTABILITY AND CAPE ARE SHOWN THERE AS IS MOISTURE
TO JUSTIFY ADDING THESE AREAS TO THE FLASH FLOOD WATCH, HOWEVER
SINCE ACTIVITY WILL LIKELY TAKE UNTIL LATER THIS MORNING, THE WATCH
WILL START HERE AT 11 AM. AGAIN, THE STEERING FLOW WILL BE FROM THE
SOUTHWEST WHICH COULD DRIVE STORMS THAT DEVELOP ALONG THE SOUTHERN
SIERRA CREST INTO THE OWENS VALLEY LATER THIS AFTERNOON AND THIS
EVENING. WE MAY GET A LITTLE MORE ISSUES WITH WIND HERE AS THERE
WILL BE A LITTLE MORE LOWER LEVEL DRYING THAT TAKES PLACE AND STORMS
MAY GET SOME MOMENTUM AS THEY DROP OFF THE MOUNTAINS AND INTO THE
VALLEYS AND THE AIR ACCELERATES DOWN THE TERRAIN.
TEMPS TODAY SHOULD BE A FEW DEGREES WARMER THAN SATURDAY, EXCEPT
WHERE CLOUDS ARE THICKER AND CONVECTION DEVELOPS EARLIER.
FOR LABOR DAY, THE TROUGH APPROACHING NORCAL WILL KEEP THE FLOW
ALOFT SOUTHWEST TO SOUTH. EVEN THOUGH A LITTLE DRYING TAKES PLACE
ACROSS SOUTHEAST CALIFORNIA, THERE IS STILL ENOUGH MOISTURE AND
INSTABILITY TO KEEP THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS
AROUND EVERYWHERE. HOWEVER, THE BEST MOISTURE REMAINS NORTH AND EAST
OF LAS VEGAS, WHICH IS WHERE THE HIGHEST POPS WERE PLACED. HOWEVER,
IT DOES APPEAR THAT THE COVERAGE OF STORMS WILL BE AS GREAT AS WHAT
WE COULD SEE TODAY. WITH A LESS IN THE WAY OF STORMS, THERE COULD BE
MORE SUN AND THUS TEMPS SHOULD BE A LITTLE WARMER.
ONE THING TO WATCH TODAY AND MONDAY WILL BE HOW MUCH ACTIVITY GETS
GOING ON THE MOIST-DRY INTERFACE AS THIS AREA MAY BE MORE ACTIVE
THAN WHAT THE MODELS SHOW. TODAY MAY HELP PROVIDE SOME CLUES AS TO
WHAT WE COULD SEE ALONG THAT INTERFACE TOMORROW.
.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...HIGH PRESSURE WILL
PERSIST ROUGHLY NEAR THE FOUR CORNERS AREA MONDAY NIGHT THROUGH
FRIDAY WITH GENERALLY A SOUTHERLY FLOW OVER THE FORECAST AREA. THIS
WILL KEEP MONSOON MOISTURE IN PLACE WITH ISOLATED TO SCATTERED
THUNDERSTORMS EACH DAY. THE GFS AND ECMWF ARE IN FAIR AGREEMENT FOR
A BIT OF A PATTERN CHANGE BY SATURDAY WITH A LOW PRESSURE SYSTEM
FINALLY MOVING EAST THROUGH THE PACIFIC NORTHWEST. THE RESULT IS A
WEST TO MAYBE EVEN NORTHWEST FLOW OVER THE NORTHERN PART OF THE
FORECAST AREA BRINGING IN DRIER AIR. THIS MAY BRING AN END TO THE
THUNDERSTORM CHANCES FOR THE FAR NORTH AND PARTS OF THE WESTERN CWA.
GUIDANCE CONTINUES TO INDICATE TEMPERATURES A TOUCH ABOVE NORMAL FOR
MOST OF THE LONG TERM.
&&
.AVIATION...FOR MCCARRAN...WINDS WILL FAVOR TYPICAL DIURNAL TRENDS
AWAY FROM ANY SHRA/TSRA THROUGH TONIGHT. SCT-BKN CLOUDS AOA 10-15K
FEET ARE EXPECTED THROUGH TONIGHT. SHRA/TSRA ARE EXPECTED TO DEVELOP
IN AND AROUND THE LAS VEGAS VALLEY AND IN THE APPROACH CORRIDORS ON
TODAY AFTER 18Z AND DIMINISH BETWEEN 04Z AND 07Z MONDAY. GUSTY AND
ERRATIC WINDS...REDUCED CIGS AND VSBY ARE POSSIBLE IN AND NEAR ANY
SHRA/TSRA AND OUTFLOW BOUNDARIES WHICH MAY IMPACT CONFIGURATIONS.
THE FLOW IN THE ATMOSPHERE IS FROM THE SOUTHWEST TO WEST THROUGH
TONIGHT WHICH WOULD FAVOR PUSHING SHRA/TSRA IN FROM THE SPRING
MOUNTAINS TOWARD THE AIRPORT COMPLEX.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...EXPECT SCT-BKN CLOUDS AOA 10-15K FEET WITH WINDS
FAVORING TYPICAL DIURNAL TRENDS THROUGH TONIGHT AWAY FROM ANY
SHRA/TSRA. REDUCED CIGS AND VSBY AND GUSTY AND ERRATIC WINDS IN AND
NEAR SHRA/TSRA WILL BE THE MAIN THREATS. SHRA AND TSRA ARE EXPECTED
AFTER 18Z SUNDAY BEFORE DECREASING AROUND 06Z MONDAY WITH ACTIVITY
MOST LIKELY IN LINCOLN, CLARK, ESMERALDA, MOHAVE, CENTRAL NYE AND
WESTERN INYO COUNTIES. SHRA/TSRA SHOULD MAINLY FROM EAST THROUGH
TONIGHT.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NVZ015-016-018>022.
FLASH FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH THIS
EVENING FOR NVZ014.
AZ...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM 11 AM PDT THIS MORNING THROUGH THIS
EVENING FOR CAZ519>521.
&&
STACHELSKI/HARRISON
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Sep 1, 3:11 AM MST, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
311 AM PDT SUN SEP 1 2013
AZZ001>003-036-CAZ527-NVZ015-016-018>022-020700-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-SAN BERNARDINO COUNTY-
UPPER COLORADO RIVER VALLEY-LINCOLN COUNTY-NORTHEAST CLARK COUNTY-
SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY-
SOUTHERN CLARK COUNTY-
311 AM PDT SUN SEP 1 2013 /311 AM MST SUN SEP 1 2013/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE
EXPECTED. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 11 PM THIS
EVENING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY. THERE IS A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE
NORTHWEST ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.
CAZ519>521-NVZ014-020700-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
ESMERALDA AND CENTRAL NYE COUNTY-
311 AM PDT SUN SEP 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP BY THIS
AFTERNOON AND WILL CONTINUE THROUGH MUCH OF THE EVENING. HEAVY RAIN
IS A POSSIBILITY WITH ANY STORMS. A FLASH FLOOD WATCH IS IN EFFECT
FROM 11 AM TO 11 PM.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED TO SCATTERED THUNDERSTORMS EACH
DAY. THERE IS A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE
NORTHWEST ON SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY WITHIN THE WATCH AREA THIS
AFTERNOON AND EVENING. MEANWHILE...SPOTTERS ARE ENCOURAGED TO
REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD
OPERATING PROCEDURES.
CAZ522>526-NVZ017-020700-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-
EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
311 AM PDT SUN SEP 1 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.
.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS ARE EXPECTED TODAY. LOCALLY HEAVY RAIN IS
POSSIBLE WITH SOME STORMS.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
A PERSISTENT SOUTHERLY FLOW WILL KEEP SOME MONSOON OVER THE AREA
THROUGH FRIDAY LEADING TO ISOLATED THUNDERSTORMS EACH DAY. THERE IS
A POSSIBILITY THAT DRIER AIR MAY WORK IN FROM THE NORTHWEST ON
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Sep 1, 12:02 AM MST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1202 AM PDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD SEARCHLIGHT 35.46N 114.92W
08/31/2013 CLARK NV PUBLIC
SEARCHLIGHT NUGGET CASINO REPORTED ABOUT 2 INCHES OF
WATER WITH SOME MUD AND SMALL ROCKS IN THE PARKING LOT.
&&
STACHELSKILocal storm report, Sep 1, 3:30 AM MST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 AM PDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 AM FLASH FLOOD 12 W MOHAVE (AZM20) 34.94N 114.82W
09/01/2013 SAN BERNARDINO CA LAW ENFORCEMENT
CALIFORNIA HIGHWAY PATROL REPORTS VEHICLE STUCK IN FLOOD
WATERS AT THE INTERSECTION OF US 95 AND GOFFS ROAD. WATER
IS UP TO THE WINDOW.
&&
CSTUMPFLocal storm report, Sep 1, 3:53 AM MST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
353 AM PDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM LIGHTNING 4 N MOHAVE VALLEY 34.99N 114.59W
09/01/2013 MOHAVE AZ NEWSPAPER
LIGHTNING STRUCK A PALM TREE AND SET IT ON FIRE ON THE
HUKAN GOLF COURSE.
&&
STACHELSKILocal storm report, Sep 1, 4:34 AM MST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
434 AM PDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 AM HEAVY RAIN 1 SE SEARCHLIGHT 35.46N 114.91W
09/01/2013 M2.83 INCH CLARK NV MESONET
AN AUTOMATED RAIN GAUGE IN SEARCHLIGHT MEASURED A TOTAL
OF 2.83 INCHES OF RAIN. NEARLY 2 INCHES OF RAIN FELL IN
AN HOUR FROM 1130 PM ON AUGUST 31ST UNTIL 1230 AM ON
SEPTEMBER 1ST.
&&
STACHELSKILocal storm report, Sep 1, 5:12 AM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
512 AM PDT SUN SEP 01 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HEAVY RAIN 3 NNE KINGMAN 35.25N 114.01W
09/01/2013 E0.20 INCH MOHAVE AZ LAW ENFORCEMENT
THE MOHAVE COUNTY SHERIFF REPORTED ABOUT 4 INCHES OF
WATER WAS FLOWING ACROSS BANK STREET.
&&
STACHELSKIFlash Flood, Mohave
- When
- September 1, 5:56 AM MST to 12:00 PM MST
- Where
- Mohave County, 0.31 mi WSW of Topock to 0.15 mi N of Topock
- Cause
- Heavy Rain
- Property damage
- $500,000
- Reported by
- Newspaper
- Coordinates
- 34.719, -114.485
Heavy rain in the Sacramento Wash basin produced high flows in the wash, which covered the Oatman-Topock Highway with mud and water and damaged 50 boat slips at the Topock 66 Spa and Resort on the Colorado River.
Flash Flood, Mohave
- When
- September 2, 2:00 PM MST to 4:00 PM MST
- Where
- Mohave County, 4.38 mi SE of (Igm)mojave Co Arpt to 5.31 mi SE of (Igm)mojave Co Arpt
- Cause
- Heavy Rain / Burn Area
- Property damage
- $10,000
- Reported by
- Public
- Coordinates
- 35.181, -113.881
A section of DW Ranch Road was washed out after heavy rain fell on the Dean Peak burn area.
Flash Flood, Mohave
- When
- September 3, 3:22 PM MST to 5:00 PM MST
- Where
- Mohave County, 5.88 mi SE of (Igm)mojave Co Arpt to 7.64 mi SE of (Igm)mojave Co Arpt
- Cause
- Heavy Rain / Burn Area
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.173, -113.853
DW Ranch Road was washed out between mile markers 3 and 5 after heavy rain fell on the Dean Peak burn area.
Flash Flood, Mohave
- When
- September 4, 5:04 PM MST to 6:00 PM MST
- Where
- Mohave County, 3.59 mi E of Dolan Spgs to 6.22 mi SE of Dolan Spgs
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 35.611, -114.137
A vehicle was stuck in a flooded wash on Stockton Hill Road near mile marker 30.
Flash Flood, Mohave
- When
- September 4, 5:19 PM MST to 6:30 PM MST
- Where
- Mohave County, 4.12 mi N of Dolan Spgs to 3.01 mi N of Dolan Spgs
- Cause
- Heavy Rain
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 35.679, -114.214
Pierce Ferry Road was closed at mile marker 17 due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, September 1 to 30, 2013$22 million · 8 events
- Damaging Winds and Lightning Strike in South Carolina, September 1, 20131 death · 50 kt wind · 3 events
- Wildfire in California, September 1 to 30, 2013$15 million · 1 event
- Drought in Oklahoma, September 1 to 30, 2013$8.0 million · 3 events
- Flash Flooding in Nevada, September 1 to 4, 2013$1.0 million · 5 events
- Drought in Texas, September 1 to 30, 2013$114,000 · 39 events
- Tornado and Flash Flooding in Massachusetts, September 1, 2013$140,000 · EF0 · 10 events
- Hail and Damaging Winds in Arkansas, September 1, 2013$106,000 · 52 kt wind · 12 events
- Hail and Damaging Winds in Missouri, September 1, 2013$126,000 · 1 in hail · 8 events
- Flash Flooding and Debris Flows in Utah, September 1 to 4, 2013$75,000 · 53 kt wind · 13 events
- Flash Flood and Lightning Strike in Rhode Island, September 1, 2013$102,000 · 2 events
- Wildfire in California, September 1 to 30, 20135 injured · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 473696, 473697, 473698, 473699, 473700.